Doctor insights on:
Depo Provera Bright Red Bleeding
I'm going on my 4th shot of Depo-Provera in oct. .. I was bleeding just brown blood last week and this week it's bright red with stomach cramps. .. Is this normal being on Depo-Provera. ... I say I use about 3 pads a day?
Likely normal: Depo is a long acting hormone which often causes cycle changes. The most common pattern is missing periods and slight spotting in an unpredictable way. So. The greatest probability is that the hormone is the cause--but watch and see if it corrects itself in time. If not, an exam to see where the blood is coming from may be necessary. ...Read more
I have been on the Depo-Provera shot for about a year now and after sex I bleed bright red?? Is that normal? Should I come off the Depo-Provera shot?
Vaginal bleeding should be evaluated by your DR.
There can be many causes, and an exam will be necessary to discover the etiology.
You can discuss the Depo-Provera shot with your Dr at that visit ...Read more
I've been on the Depo-Provera shot for almost a year, and my boyfriend came in me today, and I started bleeding. Almost like a red/brown mucus. Why?
I've been on Depo-Provera for about a year now and I was bleeding for maybe 3 days and now I've had this dark brown/red stringy discharge for the past week?
Hi. Have been off Depo-Provera provera (medroxyprogesterone) since march just brownish red bleeding, cycles are not regular either. Was wondering when they might be normal. Ty.
Depo: People can have irregular unpredictable bleeding both while on Depo, and after discontinuation. It is not rare for it to take up to a year and a half for a normal cycle to return. ...Read more
Is it ok to assume I won't be pregnant for a while? I've been off Depo-Provera gor 4 months and been bleeding every week. Light brown ish red blood?
No: Even though it takes about 6 to 8months to get the medication out of the system, There are stories of women who have gotten pregnant within those few months. If you are not trying to have a baby, you may want to see your doctor about putting you on some oral medications to also regulate your period so you are not bleeding every week ...Read more
I recently stopped Depo-Provera and been having irregular bleeding for three months now red and brownish blood what does it mean about my cycle?
I recently came off Depo-Provera I've been bleeding on and off for three months straight red and brown bleed when will my cycle get back on track?
Options: It can take up to one year after stopping depoprovera. Consider starting birth control pills to regulate you ...Read more
I have had irregular bleeding for three months due to Depo-Provera the blood is sometimes red and brownish looking what does that mean about my cycle?
I got Depo-Provera feb and have had breakthrough bleeding. It's red when I wipe but it's brown on my sanitary pad. I'm worried. What could it be? Pregnancy?
Depo-Provera bleed: Break through bleeding is very common with depo-provera. There is a very low chance of pregnancy but you can run a home urine pregnancy test to be sure. If it's negative ; you feel fine otherwise, it's fine to watch for now as long as the bleeding isn't heavy, there is no pain, no fever ; no vomiting. If the bleeding continues ; is bothering you, seek care for more evaluation ; counseling. ...Read more
I have brown and light red bleeding and I gave birth 11/17/13 I got the Depo-Provera shot on 11/19/13 I haven't stopped bleeding I haven't had sex what's wrong?
Depo-Provera bleed: It's very common to have irregular bleeding after getting a depo_provera shot. This may improve over time. But if it's very bothersome, talk to your doctor about it. Sometimes we have a woman temporarily use birth control pills to stop the bleeding. Whether this would be a good idea for you depends on the details of your situation. ...Read more
I'm on depo provera, (medroxyprogesterone) & I had red bleeding yesterday for only a couple hours. Today I had light spotting in the colour pink/brown can I be pregnant?
Got the Depo-Provera shot a month ago, 2 weeks bleeding, faints, extreme headaches, sides and back pains, big red itchy bumps on legs, dizzy, sad, moodswings, confus?
Question is whether: It is related to depo-provera? Is it still there? The Depo-Provera shot should not cause the extreme multi system event u describe. It will stop estrogen production which can cause changes in mood which can exacerbate anxiety which can make your body feel its going haywire. You can add oral estradiol, . 5 mg per day, see if that helps. If that bad though u need to go in, cld b something else. ...Read more
I still have a little over a month before my next Depo-Provera shot but I've been bleading heavily and my urine is very red now. What should I do?
See the doctor: With persistent bloody urine, you really need to get it checked out. It could be something simple like an infection, but it could indicate other more serious things. Irregular menstrual bleeding is common with depoprovera, but usually after 9-12 months, bleeding stops. If you are beyond this time, and it is just starting to bleed more, ask your doctor. ...Read more
I've been on the Depo-Provera shot for 3.5 weeks is it normal to bleed light brown blood consistent then randomly heavy red blood & cramps randomly?
Absolutely: Your experience the normal pattern we see after giving the first depop shot. It is perfectly normal and there is nothing to worry about. This bleeding pattern, admittedly a potential nuisance, could continue for a few months. Usually this will just about stop after the second depop shot. ...Read more
I was on Depo-Provera for 3 months and I bleed literally for almost 5 I had unProtected sex and now I have pink and then brown and now red discharge why?
I ve been having a dark red brown discharge for a few weeks now and I recently started to bleed heavily and now I m in excruciating pain I am on the Depo-Provera shot and got injected last week but I don t know what s wrong help?
Please call the gyn: Who gave you the Depo-Provera shot, now or go to the er, you need an exam, cultures, blood work and an ultrasound, I assume you got the Depo-Provera shot while you were on your period, that is when the first shot is supposed to be given or if u didn't I assume a blood preg test was checked first. ...Read more
I have been on the Depo-Provera shot for almost 2 yrs and im starting to bleed and its really dark red could I be pregnant? Should I go to the doctor and I have been having stomach pains and feeling nausea and my whole body have been aching
There is a very small chance of getting pregnant while on depo, and I would not automatically jump to that conclusion because of your symptoms. If this is the first time you have had a period since being on depo, then it may be very heavy and last longer than normal. Often times this type of birth control can alter a woman's cycle making it very unpredictable.
In your case, it is a good idea to visit your doctor for a pregnancy test and also a test to make sure you are not anemi, and discuss other birth control options if you wish.
Best of luck. ...Read more
I have been on depo provera (medroxyprogesterone) for 3yrs and I spot bright red blood but only notice it when I wipe this happens every 2 months is this normal?
YES: Depo-Provera can cause bleeding during your routine cycle- a common side effect. ...Read more
- Talk to a doctor online
- Smelly bleeding depo-provera
- Depo provera
- Depo provera excessive menstrual bleeding heavy periods hypermenorrhea menorrhagia
- Bright red bleeding from rectum
- Bright red bleeding during ovulation
- Does depo-provera give you red bumps on your skin?
- Immune system and depo-provera
- Counteract depo-provera
- Bright red heavy bleeding